MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX, INC. KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/28/2025, a sales representative reported via phone that an ar-3688 knotless fibertak biceps implant system was very difficult to advance through the guide and would not exit the distal tip.No breakage was reported during the issue, and the device was removed without incident.The surgeon expressed concern about the amount of force required to mallet and insert the knotless fibertak biceps anchor through the guide.The case was completed using two ar-3641sp self-punching knotless 2.6 fibertak anchors with #5 suture.The issue caused a five-minute delay in the procedure, but no additional anesthesia was administered.The bone was prepared for implant insertion using the drill provided in the kit, and the bone quality was assessed as excellent.This issue was discovered during a biceps tenodesis procedure on (b)(6) 2025, with no reported patient harm.
 
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to use-related factors causing excessive insertion resistance, including off-axis insertion, improper alignment of the guide, and excessive force.

Brand Name
KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23477689
Report Number1220246-2025-05016
Device Sequence Number10329564
Product Code MBI
UDI-Device Identifier00888867398740
UDI-Public(01)00888867398740(11)241029(17)290930(10)15339354
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Device Catalogue NumberAR-3688
Device Lot Number15339354
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown